Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
175 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes insomnia, depression, confusion and whimpering?

Answered by
Dr.
Dr. Seikhoo Bishnoi

Psychiatrist

Practicing since :2007

Answered : 5175 Questions

default
Posted on Tue, 6 Sep 2016 in Mental Health
Question: Dear sir,
My mother is a psychiatrist patient since 2006, symptoms insomnia, weeping, depressed, confusion, all time unhappy, repetition of bad memories.

Her first diagnosis was done on Mar'2007.
I am attaching her first report.
Medication used Libotryp till May 2013
Condition not improved.

From 30th May'13 to Nov'13
Medication used amixide and escitalopram 10.
Condition not improved.

From Nov'13 to May'15
Medication used amitriptyline 50mg.
Condition deteriorate.

From May'15 to Mar'16
Medication used Amixide 5, Depran 10, Felicita OD
condition improved .

From Mar'16 to July'16
Medication used amixide 5, depran 10 and nuzet syrup.
Condition down with symptoms of weeping, repetition of memory of critics comments or memorizing unhappy moment.

From july'16 to till date
Medication used Doxin 75, Depran 10, ZAXPAM 10, TRIJEE-H and Felicita OD
Condition improved, normal behaviour, something little sleep problems.
But hearing loss seems or confusion seems as a symptom.

I need consultation that the current medication will be effective or will become resistant after sometime.
doctor
Answered by Dr. Seikhoo Bishnoi 1 hour later
Brief Answer:
Wait for some time to see full effects

Detailed Answer:
Hello thanks for asking from HCM

I can understand your concern. I can't find any attached file (if any) with query but I have read the details you've mentioned with query.

She has been diagnosed with Depression since 2007 and she was on antidepressants (Amitriptyline and Escitalopram) on-off during that period. Even with antidepressants her symptoms like crying spells, rejection sensitivity and holding bad memories, retrospective falsification etc are persistent.

She has been advised to take Doxepin 75, Depran (Escitalopram) 10, Oxazepam 10, Trijee H and Felicita OD (Multivitamin). In my opinion her current treatment is right considering resistant nature of her depression.

Doxepin will help to supplement the actions of Depran and this will help to improve her resistant symptoms. Trijee H (I guess its trifluperazine and trihexiphenidyl, though I am not sure because its a brand name) will also supplement the actions. In resistant depression if conventional antidepressants fail to act then low dose antipsychotics help to improve the symptoms.

So wait for some more weeks to see its full effects. Any questions you want to ask about current medication the you can ask freely.

Thanks, Take care
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Seikhoo Bishnoi 2 hours later
Thanks for your response sir.

These all medicine is recommended by third doctor in this year only.
Before that there was long treatment from other two doctor which was not so much effective as it is now.
So, as a matter of satisfaction, I consult you for a second opinion as my mom is in pain since long time.

I tried to attach the recent file but it is not getting attached.

Trijee-h composition is trifluoperazine 2.5 mg and trihexyphrnidyl HCL 1mg.
Dosage - half tablet at bed time.

Rest all medicine composition are same as you mentioned, dosage 1 tablet each at bed time.

Thanks once again doctor.
doctor
Answered by Dr. Seikhoo Bishnoi 2 hours later
Brief Answer:
Trijee H will help to supplement the actions of Depran

Detailed Answer:
Hello again.

Thanks for confirming to Trijee H composition. As I have mentioned earlier too, the low dose ant psychotic in Trijee H will help to supplement the actions of Depran and will help in reducing the symptoms of depression. She is on right medicines and will come out of her depressive symptoms. No need to worry.

If you are unable to attach the files and files can be copied then you can copy the words and paste in query. If the files are images format then consult customer care for difficulties you are having.

Thanks. Take care
Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,   ,   ,   ,  
Medical Topics

Recent questions on  Hearing loss

doctor1 MD

sir, I am operated for epidermoid at left cerebello pontine angle .I suffered with post operative complications like hearing loss (up to 53...

doctor1 MD

Friend had severe sickness, diarrhea & stomach pain possible diagnosis of colitis. However, although slowly recovering he had hearing loss in left...

doctor1 MD

Our 17 year old daughter was diagnosed with Digeorge syndrom at 3 months of age. She has had major cardiac issues with 3 truncus artiriosis...

doctor1 MD

I m a lady of about 28 yrs old. i m suffering from headache since 9 years. but its frequqncy had increased in last 2 years. i m taking nimesulide...

doctor1 MD

What does a mastoidectomy involve? What type of care is required before and after such a procedure?

doctor1 MD

Dr. Eni My daughter is home now and is still nauseous, and dizzy with stomach pain, but is doing better since receiving CBD anally. No reason was...

doctor1 MD

I've seen 2 doctors. I've also emailed back and fourth with Dr. XXXXXXX XXXXXXX on this site. My symptoms are ringing in the left ear. Low grade...